# SDR GLBA20030621

- Difficulty date: May 4, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 18,640 hours, 24,154 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Board
- Part number: 1293640919
- Part serial: 779I96
- Condition: Malfunctioned
- Location: Annunciator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFX ANNUNCIATOR WILL NOT EXTINGUISH WHEN AUTO FEATHER IS ARMED, R&R PCB A123 PN 129-364091-9
